# SDR CA991229055

- Difficulty date: November 24, 1999
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 172L
- Aircraft time: 8,463 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 2810 · Fuel Storage
- Part: Strap
- Part number: 0523522
- Condition: Broken
- Location: Fuel Tank
- Part time: 8,410 hours
- Component: Fuel Storage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON FUEL TANK REMOVAL, THE REAR FUEL TANK STRAP WAS FOUND BROKEN.
